Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

PCOD, thyroid, irregular periods, feeling of vomitting after pills. Is homeopathy good for PCOD?

hi im 30 year old,have pcod n tyroed from last 5 years,,,, im 115 kg weight,,, 5 years i was 80 kg ,,,, i have iregular preiod from last 4 years,,,,, im tried n hope less ,,,, i prescribe by gayne doctor birth control pill but i dont want to take them coz whenevr i take them i fell very bad vometing felling ,,,, n i heard that those pill have huge side effect,,,, i heard that homeopathy is very for pcod ,,,, but i never try,,, so let me know what i should do homeo o alopathy im hope less :(
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hi welcome to hcm.first its good that u lost some weight continue on these path and lose almost 2o kg more weight which will benefits u.yes homoeopathy have medicine for pcod and also control your thyroid but u have to your full history so doc may work out on it to find medicine.also do regular exercise and yoga which benefits u.don't lose hope pcod is hormonal imbalance which form small cyst in ovari become swelled,homoeopathy help to regain ovarian function.simultaneously do your husband semen reports.
Answered: Sat, 3 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor